MathSciNet Relay Station
MathSciNet bibliographic data
MR258045 57.01
Seebeck, C. L., III Collaring and $(n-1)$-manifold in an $n$-manifold. Trans. Amer. Math. Soc. 148 1970 63–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement